Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 303, NWS Wichita, KS

September 9, 2016McPherson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 9, 2016, 6:08 PM CDT for McPherson County, Kansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 6:08 PM CDT (23:08 UTC)
Expired
Sep 9, 2016, 7:01 PM CDT
In force
53 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County McPherson County, KS

The radar

The Wichita radar (KICT), 83 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
194 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

657 
WUUS53 KICT 092308
SVRICT
KSC113-100015-
/O.NEW.KICT.SV.W.0303.160909T2308Z-160910T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
608 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCPHERSON...
  MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MCPHERSON...GALVA...CANTON...MCPHERSON AIRPORT AND ROXBURY. 

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 50 AND 72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3825 9737 3823 9792 3842 9785 3858 9755
      3861 9737
TIME...MOT...LOC 2308Z 247DEG 13KT 3838 9772 

HAIL...1.00IN
WIND...60MPH
 
$$

KETCHAM
3 follow-up statements
746 
WWUS53 KICT 092320
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
620 PM CDT FRI SEP 9 2016

KSC113-100015-
/O.CON.KICT.SV.W.0303.000000T0000Z-160910T0015Z/
MCPHERSON KS-
620 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN MCPHERSON COUNTY...

AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MCPHERSON...
MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MCPHERSON...INMAN...GALVA...CANTON...MCPHERSON AIRPORT AND ROXBURY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3823 9789 3849 9766 3858 9755 3861 9737
      3825 9737
TIME...MOT...LOC 2320Z 247DEG 13KT 3840 9767 

HAIL...1.00IN
WIND...60MPH
 
$$

MCGUIRE
309 
WWUS53 KICT 092350
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT FRI SEP 9 2016

KSC113-100015-
/O.CON.KICT.SV.W.0303.000000T0000Z-160910T0015Z/
MCPHERSON KS-
650 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN MCPHERSON COUNTY...

AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CANTON...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3824 9761 3842 9744 3861 9737 3825 9737
TIME...MOT...LOC 2350Z 281DEG 22KT 3830 9742 

HAIL...1.00IN
WIND...60MPH
 
$$

MCGUIRE
870 
WWUS53 KICT 100001
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT FRI SEP 9 2016

KSC113-100010-
/O.CAN.KICT.SV.W.0303.000000T0000Z-160910T0015Z/
MCPHERSON KS-
701 PM CDT FRI SEP 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCPHERSON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN
CANCELLED. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS LINE OF THUNDERSTORMS.

LAT...LON 3824 9761 3842 9744 3861 9737 3825 9737
TIME...MOT...LOC 2359Z 247DEG 13KT 3832 9737 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 2:38 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Sep 9, 2:38 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
238 PM CDT FRI SEP 9 2016

.SHORT TERM...(This evening through Monday night)
Issued at 236 PM CDT Fri Sep 9 2016

A cold front bisecting central and southwest Kansas is progged to
move south and east becoming a focus for deep moist convection
this afternoon and evening. Cinh is progged to erode by 20-21z
with some clearing in the wake of morning shower activity. This
should support scattered to numerous storms developing with
convergence along the southward advancing cold front late this
afternoon and evening. The airmass ahead of the front remains
moist with high PWATS and deep warm cloud depths progged. This
will support torrential rainfall once again but the front is
expected to be progressive limiting the duration of the heaviest
rain with the highest amounts in the 1-3" range expected across
mainly southeast KS. A few reports of large hail and damaging
winds are also expected within a moderatly unstable airmass with
deep layer shear of 30-40 kts.

Sat-Sun...A stable post-frontal regime is anticipated over the
weekend with highs falling back into the mid and upper 70s across
the area on Sat. A ridge of high pressure will bring light winds and
sunny conditions. Surface high pressure will translate eastward over
the Ohio Valley area on Sunday allowing breezy southerly winds to
return to central KS with highs remaining below climate normals with
readings in the upper 70s/lower 80s.

A shortwave trough is progged to approach late Monday while another
front sags into the Central Plains. Maintained low pops across
central KS Monday afternoon with chances increasing across much of
the region on Monday night.

.LONG TERM...(Tuesday through Friday)
Issued at 236 PM CDT Fri Sep 9 2016

The large scale pattern will feature a mid/upper trough over the
Central Great Basin area while southwest mid/upper flow is progged
over the Central Plains states early in the week. This trough is
progged to track eastward over the Northern Rockies toward the
Northern Plains through the week. This may allow unsettled weather
to persist through much of the upcoming week as more subtle
shortwave troughs lift northeast across the Rockies keeping low
probabilities for showers and storms in the forecast. Seasonably
cool temperatures are also anticipated with highs in the 70s and
low 80s while lows remains mostly in the 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1226 PM CDT Fri Sep 9 2016

A cold front will push through the area this afternoon and
evening. With copious amounts of moisture in the atmosphere,
thunderstorms are likely at KICT, KHUT, and KCNU and possible at
KRSL, KSLN, and KGBD through at least 04z. Some storms may be
severe but main issue will be heavy rains. In and around the
storms, we could see mvfr cigs and vsbys and possibly ifr. Close
attention will be needed. Once the front passes, the winds will be
from the north and skies will clear.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    59  77  54  81 /  90   0   0   0
Hutchinson      56  76  54  81 /  90   0   0   0
Newton          57  76  53  79 /  90   0   0   0
ElDorado        59  76  53  79 /  90   0   0   0
Winfield-KWLD   61  78  54  81 /  90   0   0   0
Russell         51  76  54  83 /  20   0   0   0
Great Bend      52  75  54  83 /  40   0   0   0
Salina          55  76  53  81 /  90   0   0   0
McPherson       56  76  53  80 /  90   0   0   0
Coffeyville     63  78  51  81 /  80  10   0   0
Chanute         61  77  50  79 /  80   0   0   0
Iola            61  76  51  78 /  80   0   0   0
Parsons-KPPF    62  77  51  80 /  80  10   0   0

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Saturday morning for KSZ051>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...CWH
Hazardous weather outlook, Sep 9, 4:03 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT FRI SEP 9 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
403 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS OVER CENTRAL KANSAS THIS AFTERNOON WILL
SPREAD SOUTH AND EAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS
THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH HAIL UP
TO HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE
EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND
GUSTS AND TORRENTIAL RAINFALL RATES AS THEY MOVE SOUTHWARD ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS WILL AGGRAVATE
ONGOING FLOODING OR RESULT IN ADDITIONAL FLOODING PROBLEMS ACROSS
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. MANY RIVERS REMAIN
IN FLOOD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...PLEASE REFER
TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY RIVERS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL REMAIN
IN FLOOD THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER
FLOOD WARNINGS FOR MORE DETAILS.

THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH
MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN
ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING
REPORTS WILL BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Sep 9, 12:48 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1248 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     FLASH FLOOD      3 E YATES CENTER        37.87N 95.69W
09/09/2016                   WOODSON            KS   PUBLIC

            HIGH WATER WAS AFFECTING HIGHWAY 54 EAST OF YATES CENTER.

&&

CDJ
Special weather statement, Sep 9, 5:29 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT FRI SEP 9 2016

KSZ051-092315-
MCPHERSON KS-
529 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER LINDSBORG...MOVING EAST AT 10
  MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LINDSBORG AND ROXBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3861 9737 3844 9737 3845 9770 3861 9777
TIME...MOT...LOC 2228Z 247DEG 10KT 3854 9766

KETCHAM
Special weather statement, Sep 9, 6:00 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
600 PM CDT FRI SEP 9 2016

KSZ067-100000-
RENO KS-
600 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 700 PM CDT

* AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR SOUTH HUTCHINSON...MOVING EAST
  AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HUTCHINSON...SOUTH HUTCHINSON...BUHLER...NICKERSON...
  WILLOWBROOK AND HUTCHINSON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3817 9813 3817 9771 3804 9770 3801 9770
      3797 9808
TIME...MOT...LOC 2300Z 250DEG 13KT 3806 9802

KETCHAM
Local storm report, Sep 9, 6:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             7 WNW MCPHERSON         38.41N 97.78W
09/09/2016  M1.00 INCH       MCPHERSON          KS   TRAINED SPOTTER

&&

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 7:01 PM CDTSpecial Weather StatementICTRice29 min
Sep 8, 7:12 PM CDTSevere Thunderstorm WarningICTSedgwick63 min
Sep 8, 7:20 PM CDTSpecial Weather StatementICTMcPherson, Marion25 min
Sep 8, 7:23 PM CDTAreal Flood WarningICTRice13 hr
Sep 8, 7:37 PM CDTAreal Flood WarningICTSedgwick4 hr
Sep 8, 7:41 PM CDTSevere Thunderstorm WarningICTMontgomery31 min
Sep 8, 7:50 PM CDTSpecial Weather StatementICTRice25 min
Sep 8, 7:56 PM CDTSpecial Weather StatementICTMcPherson, Marion34 min
Sep 8, 8:02 PM CDTAreal Flood WarningICTMcPherson, Marion40 hr
Sep 8, 8:10 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner65 min
Sep 8, 8:18 PM CDTSpecial Weather StatementICTAllen, Labette, Montgomery, Neosho, Wilson42 min
Sep 8, 8:29 PM CDTSpecial Weather StatementICTHarper, Kingman46 min
Sep 8, 8:40 PM CDTSpecial Weather StatementICTChase, Harvey, McPherson, Marion35 min
Sep 8, 8:51 PM CDTSevere Thunderstorm WarningICTButler, Cowley54 min
Sep 8, 9:05 PM CDTSpecial Weather StatementICTLabette25 min
Sep 8, 9:11 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner31 min
Sep 8, 9:19 PM CDTSpecial Weather StatementICTKingman, Reno26 min
Sep 8, 9:21 PM CDTSpecial Weather StatementICTChase, Marion24 min
Sep 8, 9:38 PM CDTSpecial Weather StatementICTElk, Greenwood37 min
Sep 8, 9:43 PM CDTSpecial Weather StatementICTHarper, Harvey, Sedgwick, Sumner32 min
Sep 8, 9:46 PM CDTSpecial Weather StatementICTKingman, Reno29 min
Sep 8, 10:08 PM CDTAreal Flood WarningICTChase12 hr
Sep 8, 10:20 PM CDTSpecial Weather StatementICTHarper, Kingman, Sumner25 min
Sep 8, 10:21 PM CDTSpecial Weather StatementICTButler, Chase24 min
Sep 8, 10:22 PM CDTSpecial Weather StatementICTElk, Wilson38 min
Sep 8, 10:49 PM CDTSpecial Weather StatementICTHarper, Kingman, Sedgwick, Sumner41 min
Sep 8, 11:06 PM CDTFlash Flood WarningICTSedgwick8 hr
Sep 8, 11:11 PM CDTAreal Flood WarningICTKingman18 hr
Sep 9, 12:15 AM CDTAreal Flood WarningICTAllen, Greenwood, Woodson9 hr
Sep 9, 12:17 AM CDTAreal Flood WarningICTButler9 hr
Sep 9, 1:39 AM CDTRiver Flood WarningICTKingman32 hr
Sep 9, 2:45 AM CDTFlash Flood WarningICTAllen, Greenwood, Neosho, Wilson, Woodson11 hr
Sep 9, 3:44 AM CDTFlash Flood WarningICTCowley, Sumner10 hr
Sep 9, 4:01 AM CDTRiver Flood WarningICTSedgwick, Sumner42 hr
Sep 9, 5:09 AM CDTRiver Flood WarningICTSedgwick, Sumner57 hr
Sep 9, 5:24 AM CDTFlash Flood WarningICTButler8 hr
Sep 9, 5:40 AM CDTRiver Flood WarningICTSedgwick14 hr
Sep 9, 6:37 AM CDTRiver Flood WarningICTSumner69 hr
Sep 9, 6:43 AM CDTRiver Flood WarningICTAllen, Neosho3 days
Sep 9, 7:35 AM CDTFlash Flood WarningICTSedgwick7 hr
Sep 9, 7:39 AM CDTRiver Flood WarningICTSumner3 days
Sep 9, 7:49 AM CDTRiver Flood WarningICTWilson48 hr
Sep 9, 7:50 AM CDTRiver Flood WarningICTWilson43 hr
Sep 9, 8:08 AM CDTRiver Flood WarningICTMarion26 hr
Sep 9, 8:08 AM CDTRiver Flood WarningICTChase43 hr
Sep 9, 8:08 AM CDTRiver Flood WarningICTChase, Lyon64 hr
Sep 9, 8:20 AM CDTAreal Flood WarningICTChase9 hr
Sep 9, 8:55 AM CDTRiver Flood WarningICTAllen53 hr
Sep 9, 8:55 AM CDTRiver Flood WarningICTNeosho3 days
Sep 9, 8:55 AM CDTRiver Flood WarningICTLabette, Neosho5 days
Sep 9, 8:55 AM CDTRiver Flood WarningICTCherokee, Labette5 days
Sep 9, 9:37 AM CDTRiver Flood WarningICTSedgwick36 hr
Sep 9, 9:59 AM CDTRiver Flood WarningICTButler52 hr
Sep 9, 9:59 AM CDTRiver Flood WarningICTButler, Cowley64 hr
Sep 9, 10:05 AM CDTRiver Flood WarningICTButler, Cowley52 hr
Sep 9, 10:05 AM CDTRiver Flood WarningICTButler, Cowley4 days
Sep 9, 10:05 AM CDTRiver Flood WarningICTCowley4 days
Sep 9, 10:07 AM CDTRiver Flood WarningICTCowley4 days
Sep 9, 10:38 AM CDTAreal Flood WarningICTChase7 hr
Sep 9, 1:14 PM CDTAreal Flood WarningICTSedgwick8 hr
Sep 9, 1:21 PM CDTAreal Flood WarningICTCowley, Sumner8 hr
Sep 9, 1:25 PM CDTAreal Flood WarningICTAllen, Greenwood, Neosho, Wilson, Woodson8 hr
Sep 9, 3:33 PM CDTRiver Flood WarningICTSumner41 hr
Sep 9, 5:16 PM CDTAreal Flood WarningICTKingman18 hr
Sep 9, 5:20 PM CDTAreal Flood WarningICTChase18 hr
Sep 9, 5:29 PM CDTSpecial Weather StatementICTMcPherson46 min
Sep 9, 6:00 PM CDTSpecial Weather StatementICTReno60 min
Sep 9, 6:20 PM CDTSpecial Weather StatementICTHarper55 min
Sep 9, 6:33 PM CDTSpecial Weather StatementICTMarion57 min
Sep 9, 6:43 PM CDTSpecial Weather StatementICTReno62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.